CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
ontheboundarystabilizationofwaveequationwithvariablecoefficient 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 275
Authors:  Zhang Weitao;  Feng Dexing
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
boundarylayerestimationofnonlinearellipticequation 期刊论文
systemsscienceandmathematicalscience, 1995, 卷号: 8, 期号: 1, 页码: 4
Authors:  He Cheng;  Zhang Weitao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
feedbackcontrolofsinglelinkflexiblearms 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 1, 页码: 1
Authors:  Zhang WT(张维韬);  Feng DX(冯德兴)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10